# SDR SWAA010256

- Difficulty date: January 25, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: 081SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22730
- Aircraft time: 60,457 hours, 65,664 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 10619264
- Part serial: 3432
- Condition: Erratic
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, FLAPS WOULD NOT RETRACT FROM POSITION 5.  NO C/B TRIPPED AND NO ASYMETRIC CONDITION.  ALT FLAPS USED TO LAND.  REMOVED AND REPLACED FLAP POSITION IND.  OPS CHECK GOOD PER MM.
